# SDR USAA2009012190105

- Difficulty date: December 27, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - NR 2 SLAT DELAMINATED AT THE INBOARD END OF THE TRAILING EDGE WEDGE UPPER SURFACE.  REPAIRED NR 2 SLAT AT THE INBOARD END OF THE TRAILING EDGE WEDGE UPPER SURFACE IAW B737 SRM 51-70-10.
